# SDR SWAA113266

- Difficulty date: April 26, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 51,015 hours, 41,807 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK FOUND, CRACK AFT SERVICE DOOR SURROUND STRUCTURE ON SHEAR TIE BS 942, STR 12R.  REPAIRED PER SRM.
